# SDR AALA201609269001

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 51,717 hours, 19,018 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RIGHT FORWARD CABIN (GALLEY) DOOR SHOWED DISARMED AND OPEN ON ECAM.  AIRCRAFT WAS GROUNDED.  MAINTENANCE ADJUSTED PROXIMITY SWITCH 11WV2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.
